A 39-year-old male asked:
I popped a ingrown hair that i thought was a zit on leg. it was swollen and red... after putting antibiotic cream on it the pink continues to spread?
1 doctor answer • 2 doctors weighed in
Dr. HECTOR Francoanswered
Dermatology 48 years experience
Need exam: Your sore needs to be looked at by your primary care doctor or dermatologist to determine if the spreading redness is due to infection or an allergic reaction to your antibiotic cream.
Created for people with ongoing healthcare needs but benefits everyone.
4.7k viewsReviewed >2 years ago
Last updated Dec 16, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.